I recently had protected intercoarse with a female rumored to have genital herpes. I asked her if she had the virus she said she didn't. A month Later i am developing a rash in the upper thigh area by the scrotum, by rash i mean bumps(pimples) similar to ingrown hairs. I am worried if i have herpes. I play hockey 6-7 days a week for 2 hours i day, at first i suspected it as simply being jock itch, it burned in the soared areas, usually i immediatly treat it, but this time i let it go for a couple of days because i was busy with school. What concers me is that it developed these bumps that i have never had before. My usually treatment for what i like to call "jock itch" i do not know if this is exactly what it is is Preparation H. I know it sounds funny but i apply it to the burning area and the next day it is gone. The Bumps are slowly fading away. Once after applying preparation H the burning went away but the bumps remained. nonetheless i am still concerned. My qyestion is is it herpes? if not does anyone know what it is? and do i need to see a specialist about this?
It doesnt sound like herpes, rather sounds like follicle blockage (folliculitis) along with some irritation from friction or sweating. Try cleaning the area with some hibiclens and use powder to keep the area dry. If that doesnt work, an over the counter topical like bacitracin or (if fungal caused) lotrimin may work. Even if the woman had herpes, the chances of you contracting the virus from her is near zero (protected exposure). On top of that, most initial outbreaks affect the shaft, not the thigh area or leg. Dont worry about it. I would still see a derm about possibly getting a topical to treat the folliculitis.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.